# SDR UPS97221903

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5751 · Ailerons
- Part: Hinge Assy
- Part number: 651926012
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION ON LT O/B AILERON CENTER I/B HINGE FITTING (WING SIDE).  REMOVED AND REPLACED LT O/B AILERON HINGE FITTING (CENTER I/B) IAW SRM 51-30-2, 51-30-5.
